# SDR IXXA20170513999

- Difficulty date: May 9, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22315
- Aircraft time: 81,635 hours, 38,100 cycles
- Engine: Ge CF680A
- Engine time: 57,260 hours, 43,297 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A
- Part serial: 580196
- Condition: Making Metal
- Location: Right
- Part time: 57,260 hours, 43,297 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT ATN3706 EN ROUTE FROM DEPARTURE STATION KABE TO DESTINATION STATION KONT EICAS MESSAGE DISPLAYED "R OIL FILTER". AS DIRECTED BY QRH, THE RIGHT ENGINE WAS SHUTDOWN. NOTIFIED ATC, DECLARED EMERGENCY. DIVERSION TO KILN. LANDED WITHOUT FURTHER INCIDENT. AIRCRAFT GROUNDED FOR CORRECTIVE ACTION. EVIDENCE OF METAL FOUND IN C SUMP. REMOVED AND REPLACED RIGHT ENGINE. ENGINE RUNS SATISFACTORY. NO DEFECTS NOTED. AIRCRAFT RELEASED TO SERVICE.
